# SDR DKAA00011

- Difficulty date: March 1, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: NAS1336A2S24D
- Condition: Installed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: C

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON TAKEOFF OUT OF PDX.  REMOVED NOSE GEAR DOWNLOCK PIN IAW MM 32-00.  AIRCRAFT RETURNED TO SERVICE. (M)
